# SDR QXEA9600377

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N450US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11101
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Beam
- Condition: Cracked
- Location: Rear Press Blkhd
- Part time: 37,114 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - REAR PRESSURE BULKHEAD BELOW CABIN FLOOR, AFT CARGO BAY CRACKS NOTED IN TOP RADIUS OF HORIZONTAL BEAM 2.  CRACKS LOCATED OUTBOARD OF VERTICAL BEAM BL 425R 6.5 INCHES TO 9 INCHES IN LENGTH.  CRACKS NOTED DURING C-CHECK (NR 290-258).  CRACKS REPAIRED I/A/W SRM 530218.  AIRCRAFT RETURNED TO SERVICE.
